# SDR DALA2024110410587

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 76,830 hours, 36,105 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gearbox
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3259 DISC: ON ARRIVAL TO SLC HAD A DIRTY SOCK ODOR AFTER APU BLEED SELECTION. NOTICED ON FLIGHT DECK AND AFT CABIN. C/A: DURING W/C 4900-2001 ISOL APU OIL LEAK, FOUND OIL CONTAMINATING ENTIRE INTAKE DUCT/PLENUM, INLET SCREEN AREA, AND COOLING FAN INLET. FOUND SMALL AMOUNT OF FRESH OIL ON COMPRESSOR DRAIN TUBE. RAN APU BUT NO LEAK FOUND. FOUND OIL ON LOAD CONT. VLV CLAMP. INSP IDG, OIL COOLER, STARTER, OIL PUMP AND ALL EXTERIOR COMPONENTS OF APU. NO LEAKS FOUND. W.I.P. 868406. DURING PRIOR T /S APU GEARBOX WAS FOUND LEAKING AT THE COOLING FAN. REF A/C LOG 6527615 FOR APU MEL APPLIED. ALSO REF A/C LOG 0639539 FOR NO-GO ODI STEPS AND WORKCARDS ACCOMPLISHED FOR SMOKE/FUMES EVENT. 963844. NO FURTHER ODOR NOTED AFTER APU DEACTIVATION AND DUCT BURNOUT. OK FOR SVC. (LP: 6527612)
